# SDR ASAA2025110162010

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 62,427 hours, 18,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO CLOSE, REQUIRING MORE FORCE THAN NORMAL. ALSO REPORTED A TAPPING NOISE EMANATING FROM UPPER RIGHT SECTION OF L1 DURING DESCENT, LANDING.  DURING TAXI-IN. GROUNDED - YES. INSPECTED FWD L1 DOOR FRAME/SILL AND DOOR ASSY IAW AMM 52-11-00, NO DEFECTS WERE NOTED. OPS CHECKED AND VERIFIED DOOR FORCE BOTH OPENING AND CLOSING PER AMM 52-11-00, OPS CHECK GOOD WITH NO HISTORY PAST 90 DAYS, DEFECT DID NOT AFFECT PRESSURIZATION OR COMMUNICATION. NO DEFECTS NOTED OPS CHECK GOOD.
